MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 4 PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received report that the rpm of the s5 hlm centrifugal pump was not fully controllable.The issue occurred during procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided h11 livanova deutschland manufactures the s5 hlm device, the event occurred in the united states.Livanova field service engineer was dispatched to the facility and did not confirm the issue.After performing all the functional tests with positive results, unit was sent back in its expected functions.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
A review of the device¿s service history indicated that no previous events have been reported for this unit.No adverse trends associated with this type of failure mode has been detected.Based on the investigation findings and the inability to reproduce the event, a definitive root cause cannot be determined.Nevertheless, potential contributing factors may include: - fluid-dynamic changes in the circuit (e.G., momentary preload/afterload variations), - electromagnetic interference or external disturbances affecting the control signal, the risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
S5 HLM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23645249
Report Number9611109-2025-90552
Device Sequence Number9829385
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSRD S5 CONSOLE FOR 4 PUMP
Device Catalogue Number48-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date04/16/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown